# SDR N6WA2021011101

- Difficulty date: January 11, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N504GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10022
- Aircraft time: 41,229 hours, 31,738 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340951
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

280 BEAM CTR SPLICE IS CORRODED.  R & R 280 CENTER SPLICE, ANGLE ASSEMBLY, IAW CRJ7 SRM 51-42-06 AND 51-42-21.
